IJPAM: Volume 107, No. 3 (2016)
BONDAGE NUMBER FOR SOME FAMILIES OF GRAPHS
Department of Mathematics
Shri Andal Alagar College of Engineering
Mamandur, Kancheepuram, Tamil Nadu, INDIA
Research Centre, Department of Mathematics
Govindammal Aditanar College for Women
Tiruchendur 628 215, Tamil Nadu, INDIA
Abstract. Let be a simple graph on the vertex set . In a graph , A set is a dominating set of if every vertex in is adjacent to some vertex in . The domination number of a graph is the minimum size of a dominating set of vertices in . The bondage number of a graph is the cardinality of a smallest set of edges whose removal results in a graph with domination number larger than that of . In this paper we establish domination number and the bondage number for some families of graphs.
Received: October 17, 2015
AMS Subject Classification: 05C69
Key Words and Phrases: dominating set, bondage number, domination number, cocktail party graph, coxeter graph, crown graph, cubic symmetric graph, doyle graph, folkman graph, levi graph, icosahedral graph
Download paper from here.
DOI: 10.12732/ijpam.v107i3.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 565 - 577